# SDR AALA201807249009

- Difficulty date: June 5, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53111077202
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE CHECK,  A CRACK INDICATION WAS FOUND ON THE FUSELAGE WINSDSHILED FRAME CONTINUITY FITTING.  REPAIRED THE FITTING IAW EA 281400.
